# SDR ASOA2014062410750

- Difficulty date: June 9, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 24,955 hours, 17,483 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Serviced Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FAILED FUNCTION CHECK.  LUBRICATED GALLEY SERVICE DOOR IAW AMM TASK 12-20-52-640-801 PERFORMED FUNCTIONAL CHECK IAW AMM TASK 52-41-00-720-801.  COMPLIED WITH FUNC CHECK IAW TASK CONE 000-52-840-101 AND AMM 52-41-00-720-801, OPS CHECK GOOD.  FOUND TOP 2 BOLTS FROZEN ON FWD CONTROL RODS REMOVED BOLTS IAW AMM 52-41-02-000-804, 807 CLEANED BOLTS AND BEARING REINSTALLED BOLTS IAW 52-41-02-400-804 807.  COMPLIED WITH OPS CHECK IAW AMM 52-41-00-710-801, OPS CK GOOD.
